# SDR DL76L001088

- Difficulty date: June 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 26,006 hours, 3,901 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Shaft
- Part number: 755359A
- Part serial: L0103
- Condition: Damaged
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG DRIVE LIGHT FLUCTUATING ON AND OFF.  EVENTUALLY ILLUMINATED STEADY.  DISCONNECTED DRIVE AS PER POM.  REPLACED LEFT ENGINE IDG PER MM, OPS CHECKED AND LEAKED CHECKED OK.
